# SDR USAA950784

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap Control
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DCA - FLT 0450 - THE CREW HAD DECLARED AND EMERGENCY DUE TO A LE FLAP ASYMMETRY PROBLEM.  (M)
